# SDR ASAA0945983

- Difficulty date: June 21, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 40,693 hours, 22,422 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 65C26311100
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT I/B MIDFLAP T/E WEDGE LOWER SURFACE DENTED IN SEVERAL LOCATIONS.  REMOVED DAMAGED AREAS, FABRICATED, TREATED, PRIMED AND BONDED FILLER AND DOUBLER IAW SRM.
